| Model Number |
SUTURE ANCHOR, PEEK PUSHLOCK |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported that the suture eyelet of the device broke of inside the patient.No broken parts remained inside the patient.There was no harm or adverse event for patient, operator or third party reported.The shoulder ask surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
It was reported that the eyelet broke off inside the patient.The reported event is confirmed upon investigation of the returned product.Visual evaluation identified that the eyelet had disassembled and fractured off from the device.Due to the fractured state of the device, functional testing and measurement analysis could not be performed.The root cause of the reported failure mode is undetermined.However, the most likely probable cause is applying excessive mechanical forces upon insertion.